How long ago did you start taking Wellbutrin? It can be one of the more stimulating medications for some people. Especially people with anxiety.
Yes, anxiety and stress can cause headaches. Has your Dr done any testing to see if something else might be causing your headaches?
I'd ask for a thyroid panel including TSH, Free T4 and Free T3 and antibodies. Thyroid disease can cause headaches and anxiety.
i have been taking wellburting for a month but the headache appeared for 5 month and yes i did ct scan and everything was normal.
Anxiety can come with a very long list of possible symptoms. Headaches are one of them.
The above poster is talking about your thyroid. The tests would be blood work.
Has your Dr checked you for allergies and other possible causes for your headaches?
but can headache that caused by anxiety last for 5 month?
You might be having migraines. I know you said you had an MRI but I'm not sure if it would show migraines. Talk to your Dr about this. He may want to send you to a specialist.
Yes, anxiety can cause headaches but they usually don't happen every single day all day long. It may be possible though.